American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(43A15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 60 found      Go to page: 1 2

[1] Werner J. Ricker and Luis Rodríguez-Piazza. Absolutely summing multiplier operators in $L^p (G)$ for $p > 2$. Proc. Amer. Math. Soc. 142 (2014) 4305-4313.
Abstract, references, and article information   
View Article: PDF

[2] J. J. Betancor, A. J. Castro, P. L. De Nápoli, J. C. Fariña and L. Rodríguez-Mesa. Weak type (1,1) estimates for Caffarelli-Calder\'on generalized maximal operators for semigroups associated with Bessel and Laguerre operators. Proc. Amer. Math. Soc. 142 (2014) 251-261.
Abstract, references, and article information   
View Article: PDF

[3] Doowon Koh. Sharp endpoint estimates for the $X$-ray transform and the Radon transform in finite fields. Proc. Amer. Math. Soc. 141 (2013) 2799-2808.
Abstract, references, and article information   
View Article: PDF

[4] Edmond E. Granirer. The Radon-Nikodym property for some Banach algebras related to the Fourier algebra. Proc. Amer. Math. Soc. 139 (2011) 4377-4384. MR 2823083.
Abstract, references, and article information   
View Article: PDF

[5] C. Chen and C-H. Chu. Hypercyclic weighted translations on groups. Proc. Amer. Math. Soc. 139 (2011) 2839-2846. MR 2801625.
Abstract, references, and article information   
View Article: PDF

[6] Christian Fiorillo. An extension property for the Figà-Talamanca Herz algebra. Proc. Amer. Math. Soc. 137 (2009) 1001-1011. MR 2457440.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Francesca Astengo and Bianca Di Blasio. Sobolev spaces and the Cayley transform. Proc. Amer. Math. Soc. 134 (2006) 1319-1329. MR 2199175.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Parthena Avramidou. Convolution operators induced by approximate identities and pointwise convergence in $L_p(\mathbb{R})$ spaces. Proc. Amer. Math. Soc. 133 (2005) 175-184. MR 2085167.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Colin C. Graham. Local existence of $\mathcal{K}$-sets, projective tensor products, and Arens regularity for $A(E_{1}+\dots +E_{n})$. Proc. Amer. Math. Soc. 132 (2004) 1963-1971. MR 2053967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Jacques Delaporte and Antoine Derighetti. Invariant projections and convolution operators. Proc. Amer. Math. Soc. 129 (2001) 1427-1435. MR 1814169.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Valentin Deaconu and Paul S. Muhly. $C^{\ast}$-algebras associated with branched coverings. Proc. Amer. Math. Soc. 129 (2001) 1077-1086. MR 1814145.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Giovanni Stegel. An uncertainty principle for convolution operators on discrete groups. Proc. Amer. Math. Soc. 128 (2000) 1807-1812. MR 1662222.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Lajos Molnár and Borut Zalar. On local automorphisms of group algebras of compact groups. Proc. Amer. Math. Soc. 128 (2000) 93-99. MR 1637412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Lajos Molnár. Automatic surjectivity of ring homomorphisms on $H^*$-algebras and algebraic differences among some group algebras of compact groups. Proc. Amer. Math. Soc. 128 (2000) 125-134. MR 1616645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Raymond J. Grinnell. Lacunary sets based on Lorentz spaces. Proc. Amer. Math. Soc. 127 (1999) 3547-3556. MR 1610901.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Eberhard Kaniuth and Gitta Kutyniok. Zeros of the Zak transform on locally compact abelian groups. Proc. Amer. Math. Soc. 126 (1998) 3561-3569. MR 1459128.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Michael J. Puls. Zero divisors and $L^p(G)$. Proc. Amer. Math. Soc. 126 (1998) 721-728. MR 1415362.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Franz Lehner. A characterization of the Leinert property. Proc. Amer. Math. Soc. 125 (1997) 3423-3431. MR 1402870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Anthony To-ming Lau, Peter F. Mah and Ali Ülger. Fixed point property and normal structure for Banach spaces associated to locally compact groups. Proc. Amer. Math. Soc. 125 (1997) 2021-2027. MR 1372037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] David P. Blecher. Continuous functions on compact groups. Proc. Amer. Math. Soc. 125 (1997) 1177-1185. MR 1363447.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] T. S. Quek. Multipliers of weak type on locally compact Vilenkin groups. Proc. Amer. Math. Soc. 124 (1996) 2727-2736. MR 1327041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Bolis Basit and A. J. Pryde. Differences of vector-valued functions on topological groups. Proc. Amer. Math. Soc. 124 (1996) 1969-1975. MR 1317031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Yuji Takahashi. Inner invariant means and conjugation operators. Proc. Amer. Math. Soc. 124 (1996) 193-196. MR 1307568.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Yuji Takahashi. Functions with a unique mean value and amenability . Proc. Amer. Math. Soc. 121 (1994) 775-777. MR 1189549.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Brian Forrest and Mahatheva Skantharajah. A note on a type of approximate identity in the Fourier algebra . Proc. Amer. Math. Soc. 120 (1994) 651-652. MR 1166356.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Brian Forrest. Arens regularity and the $A\sb p(G)$ algebras . Proc. Amer. Math. Soc. 119 (1993) 595-598. MR 1169026.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Brian E. Blank. Fourier decompositions with positive coefficients in compact Gel\cprime fand pairs . Proc. Amer. Math. Soc. 119 (1993) 427-430. MR 1195713.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Yuji Takahashi. Complemented subspaces and amenability: a counterexample . Proc. Amer. Math. Soc. 118 (1993) 1113-1115. MR 1143024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Brian Forrest. Some Banach algebras without discontinuous derivations . Proc. Amer. Math. Soc. 114 (1992) 965-970. MR 1068120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Anthony To Ming Lau and James C. S. Wong. Weakly almost periodic elements in $L\sb \infty(G)$ of a locally compact group . Proc. Amer. Math. Soc. 107 (1989) 1031-1036. MR 991701.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 60 found      Go to page: 1 2